# SDR MALA954535

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278MA
- Make and model: Fokker F27MK200
- Aircraft serial: 10280
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 6008905
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A MAINTENANCE WALKAROUND IN CWA, FOUR FORWARD EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AT SEAT 3DE.  SYSTEM OPERATED SATISFACTORILY.  (M)
